| Model Number |
FC-10-30-3D |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: id-1-5 (lot: d044703); implant date: n/a; explant date: n/a; product id: apb-2-4-hx-es (lot: 229439707); implant date: n/a; explant date: n/a; product id: fg11150-0615-2s (lot: 231677676); implant date: n/a; explant date: n/a, product id: fc-7-20-3d (229115274); implant date: n/a; explant date: n/a; product id: fc-7-20-3d (229115274); implant date: n/a; explant date: n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that the 3 axium coils could not be detached an another coil became stuck in the phenom 17 microcatheter.The patient was undergoing treatment for an unruptured, spindle-shaped aneurysm located in the ba-top.The max diameter was 10mm, and the neck diameter was 7mm.The patient's blood flow and vessel tortuosity were normal.It was reported that detachment failure occurred with the third coil embolization.Three coils experienced non-detachment.Detachment was attempted 5 to 6 times but was unsuccessful.Subsequently, detachment was successful after switching to a different detacher.The final coil became stuck and could not be delivered.Flushing was attempted, but the issue was not resolved.Use of a different product resulted in no problems.The resistance was in the proximal part of the catheter.The coil had pushed out smoothly from the introducer sheath.There was no damage to the coil or catheter.The patient did not experience any health damage.The devices were prepared according to the instructions for use (ifu).Ancillary devices include a sofia 6fr guide catheter and chicane nexus guidewire.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received clarified that of the 3 coils that experienced detachment failure, none were able to be implanted with a replacement instant detacher.The cause of the event was unknown.A continuous saline flush was administered and maintained as indicated in the ifu.More than 5 attempts were made to detach the coil using the instant detacher.One attempt was made to detach the coil using the manual method.Prior to coil non-detachment no issues encountered, and no pushwire damage was observed after removal from the patient.